RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 1, Pages 186–192 (Mi tmf2018)  

Evolution Equations for Markov Cocycles Obtained by Second Quantization in the Symplectic Fock Space

G. G. Amosov

Moscow Institute of Physics and Technology

Abstract: We derive a quantum stochastic differential equation satisfied by the unitary Markov cocycles obtained for a model situation during second quantization in the symmetric Fock space.

Keywords: quantum stochastic differential equation, second-quantized Markov cocycles

DOI: https://doi.org/10.4213/tmf2018

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:1, 152–157

Bibliographic databases:

Received: 21.11.2005

Citation: G. G. Amosov, “Evolution Equations for Markov Cocycles Obtained by Second Quantization in the Symplectic Fock Space”, TMF, 146:1 (2006), 186–192; Theoret. and Math. Phys., 146:1 (2006), 152–157

Citation in format AMSBIB
\Bibitem{Amo06}
\by G.~G.~Amosov
\paper Evolution Equations for Markov Cocycles Obtained by Second Quantization in the Symplectic Fock Space
\jour TMF
\yr 2006
\vol 146
\issue 1
\pages 186--192
\mathnet{http://mi.mathnet.ru/tmf2018}
\crossref{https://doi.org/10.4213/tmf2018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243412}
\zmath{https://zbmath.org/?q=an:1177.81075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..152A}
\elib{http://elibrary.ru/item.asp?id=9213645}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 1
\pages 152--157
\crossref{https://doi.org/10.1007/s11232-006-0015-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235509200015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31044444862}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2018
  • https://doi.org/10.4213/tmf2018
  • http://mi.mathnet.ru/eng/tmf/v146/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:112
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020